American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(30.57) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 4 of 4 found      Go to page: 1

[1] Raphael M. Robinson. Integer-valued entire functions . Trans. Amer. Math. Soc. 153 (1971) 451-468. MR 0274762.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] Albert Baernstein. A nonlinear Tauberian theorem in function theory . Trans. Amer. Math. Soc. 146 (1969) 87-105. MR 0257358.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Afton H. Cayford. A class of integer valued entire functions . Trans. Amer. Math. Soc. 141 (1969) 415-432. MR 0244486.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] David Drasin. Tauberian theorems and slowly varying functions . Trans. Amer. Math. Soc. 133 (1968) 333-356. MR 0226017.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 4 of 4 found      Go to page: 1